# SDR CALA2015043000346

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 24,643 hours, 8,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 141A61507
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT UPPER CORNER IS BENT OUT 3/8" BY 1" BY 1.25".  COMPLIED WITH ECRA 5210-02611 PART 1 MUST ACCOMPLISH PERMANENT REPAIR IAW PART 3 AFTER 1 FLIGHT CYCLE & BEFORE 2 CYCLES.  INSTALLED REPAIR DOUBLER & FILLER IAW ECRA 5210-02612 REV A STEPS 1 - 14.
